Aa
Aa
A
A
A
Close
Avatar universal

After vericocelle (left) stifness in the erection of penis

After vericocelle (left) stifness in the erection of penis is very low i ejuculate early... and with low stifness.. i m 27..i also feel a lots of weakness..any one can guide??
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
When you say you feel "weakness", can you elaborate on that? Is it that you feel tired, or a lack of energy? Did you have surgery on the testicle to correct the varicocele? It sounds like your testosterone could be low. You should have your testosterone levels checked.
Helpful - 0
Avatar universal
thanks peter i will go for testerone check.. no i just took medicine .no surgery to correct the varicocele. i will reply u again after checking my testosterone levels.thans again
Helpful - 0
Avatar universal
weakness is tiredness and like iwill faint after discharge of load
Helpful - 0
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.